Show ratings & reviews for

2.9 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted negative review

2 People found this comment helpful

Severe diarrhea, black tarry consistency, pain in pit of stomach, atrocious smell, like metallic. Overall I was getting weak, and could not stand it anymore. Pharmacist said to decrease it until Dr. was seen.

Shared reviews and ratings

Anonymous | 65-74 | Male | On medication for 1 to 6 months | Patient
10/17/2011
Condition: Lack in Vitamins
Overall rating 4.7
Effectiveness
Ease of Use
Satisfaction
Report this postFill 3Created with Sketch.
Mercyhm3 | 35-44 | Male | On medication for 10 years or more | Caregiver
9/23/2010
Condition: Treatment to Prevent Mineral Deficiency
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

Comment on last review: The review was inaccurate. This person stated signs/symptoms of a GI Bleed and were not related to the medication.

Report this postFill 3Created with Sketch.
Cebel | 55-64 | Female | On medication for less than 1 month | Patient
4/11/2008
Condition: Lack in Vitamins
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Severe diarrhea, black tarry consistency, pain in pit of stomach, atrocious smell, like metallic. Overall I was getting weak, and could not stand it anymore. Pharmacist said to decrease it until Dr. was seen.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More